MAUDE Adverse Event Report: EXACTECH, INC. XS HUMERAL HEAD, 47MM XS OFFSET HUMERAL HEAD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. XS HUMERAL HEAD, 47MM XS OFFSET HUMERAL HEAD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 310-00-47
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis fracture of the center cage leading to fracture, wear, and disassembly of the glenoid component.The cause of the center cage fracture cannot be confirmed but may be due to improper initial seating of the glenoid and/or due to off-axis drilling of the peripheral pegs resulting in the rocking horse phenomenon.However, the cause and series of events cannot be confirmed as the devices were not returned for evaluation and initial post-operative radiographs were not provided.D10: 531-78-20 - shouldr gps hex pins kit (b)(6).A10012 - gps implant kit v2 (b)(6).300-01-09 - equinoxe, humeral stem primary, press fit 9mm (b)(6).300-20-02 - equinox square torque define screw drive kit (b)(6).300-50-15 - 1.5mm short rep plate (b)(6).
 
Event or Problem Description
As reported, approximately 4 years and 4 months post the initial right total shoulder arthroplasty, the patient was revised due to a failed glenoid.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g1, g3, h6, h11.Mdr section codes updated/corrected: d.The revision was likely the result of prosthesis fracture of the center cage leading to fracture, wear, and disassembly of the glenoid component.The cause of the center cage fracture cannot be confirmed but may be due to improper initial seating of the glenoid and/or due to off-axis drilling of the peripheral pegs resulting in the rocking horse phenomenon.However, the cause and series of events cannot be confirmed as the devices were not returned for evaluation, and initial post-operative radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
XS HUMERAL HEAD, 47MM XS OFFSET HUMERAL HEAD
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22456602
Report Number1038671-2025-02442
Device Sequence Number20896221
Product Code KWS
UDI-Device Identifier10885862242600
UDI-Public10885862242600
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140063
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2023
Device Catalogue Number310-00-47
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexFemale